# SDR DALA2022040802420

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 52,074 hours, 37,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON CHANNEL AT STA Y=737 AND X=55 AT RH PASSENGER CABIN. SUMMARY OF NRC 00107: CHANNEL ON STA Y=737 AND X=55 AT RH PASSENGER CABIN WAS REPAIRED PERMANENTLY PER ER/A 598274-14 REV. ORIGINAL SEC.I AND PRI REV. 2. INSPECTION REQUIREMENT WILL BE UNDER LOG PAGE #2187345. ASSOCIATED ER/A 14-598274 ADDED FOR AC 9572. (LP #2187443)
